# SDR GLBA2001049

- Difficulty date: March 2, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,049 hours, 16,941 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER O2 MASK DEPLOYED INFLIGHT.  RESECURED MASK, OPS CHECKED SYSTEM GOOD.
